# SDR CALA0101013

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 51,218 hours, 26,773 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/2" CRACK IN #1 PYLON SKIN PANEL #5727L. REPAIRED IAW ECRA 5430-01230.
